Health knowledge made personal
Join this community!
› Share page:

My 9 year old has the flu and the site where she was vaccinated 3 months ago is very painful. Is this normal?


Posted by Suz

 
Answers (1)
Sort by: Newest first | Oldest first

Hi Suz,

The official information about this year's flu shots all indicate that pain at the injection  site is a common side effect but should go away in 72 hours. However, I am seeing many comments in other communities on Wellsphere and on other reputable blogs from people who are experiencing arm pain several months after their flu shot.

I would suggest consulting with your pediatrician by phone. Your doctor knows your daughter's situation and can give you guidance on this.

Best to you,

CK Wilde
www.3GenFamily.com

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: